Rearrangement of coefficients of Fourier series on $SU_2$
Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 373-377
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_51_1_373_377,
author = {Giancarlo Travaglini},
title = {Rearrangement of coefficients of {Fourier} series on $SU_2$},
journal = {Colloquium Mathematicum},
pages = {373--377},
year = {1987},
volume = {51},
number = {1},
doi = {10.4064/cm-51-1-373-377},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-373-377/}
}
TY - JOUR AU - Giancarlo Travaglini TI - Rearrangement of coefficients of Fourier series on $SU_2$ JO - Colloquium Mathematicum PY - 1987 SP - 373 EP - 377 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-373-377/ DO - 10.4064/cm-51-1-373-377 LA - en ID - 10_4064_cm_51_1_373_377 ER -
Giancarlo Travaglini. Rearrangement of coefficients of Fourier series on $SU_2$. Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 373-377. doi: 10.4064/cm-51-1-373-377
Cité par Sources :